U.S. doctors online nowAsk doctors free
LA
A 28-year-old female asked:

My child has eczema. her eyes are red and they swell. seem to swell at night and go down in the day, but stay red. i was told to use desonide for her rashes. does this sound like eczema or side effect?

2 doctor answers4 doctors weighed in
Dr. Mohammad Khan
Pediatrics 31 years experience
Eye allergy: Desonide will help the eczema but your child may have eye allergies. You may want to see an allergy specialist.
Dr. Kudus Akinde
Pediatrics 20 years experience
No: It sounds like the child has allergic tendencies. Eczema is one feature. Since eyes swell, trigger might be close to her eyes or nose...Like a pillow. An allergist could evaluate for specific allergies.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 5, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.